Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 11, 2012, 12:02 PM CST for Carroll County, Franklin County, Madison County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2012, 12:02 PM CST (18:02 UTC)
- Expired
- Nov 11, 2012, 1:00 PM CST
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
Counties Carroll County, AR, Franklin County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244
WWUS84 KTSA 111802
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CST SUN NOV 11 2012
ARZ001-002-010-011-019-020-029-111900-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
1202 PM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...EASTERN CRAWFORD...MADISON AND
EASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1201 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF DELANEY TO 2 MILES SOUTH OF
BLOOMER...MOVING NORTHEAST AT 55 MPH.
A LARGE PORTION OF CARROLL...MADISON...FRANKLIN AND SEBASTIAN
COUNTIES AS WELL AS EASTERN CRAWFORD...AND EASTERN WASHINGTON
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1 PM.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3608 9344 3597 9345
3587 9352 3577 9351 3576 9369 3538 9370
3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3523 9402 3520 9403 3515 9427
3625 9399 3650 9329
TIME...MOT...LOC 1801Z 230DEG 50KT 3584 9389 3528 9410
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 11, 11:34 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 11, 11:34 AM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1134 AM CST SUN NOV 11 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MAIN CONVECTIVE LINE CURRENTLY PUSHING THROUGH XNA/FYV/FSM AREAS. MVFR CONDITIONS WILL BE LIKELY IN THE HEAVIER SHOWER/THUNDERSTORM ACTIVITY WITH GUSTY WINDS. DRIER AIR WILL BEGIN TO ADVECT INTO THE REGION FROM NW TO SE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY THIS EVENING ALL AREAS. && .PREV DISCUSSION... /ISSUED 927 AM CST SUN NOV 11 2012/ ..UPDATE... DISCUSSION... ATMOSPHERE CONTINUES TO DESTABILIZE AHEAD OF THUNDERSTORM LINE/ OUTFLOW BOUNDARY...CURRENTLY MOVING INTO FAR NORTHWEST ARKANSAS AND EXTENDING SW TO NEAR MCALESTER. TRUE COLD FRONT LOCATED FURTHER NORTHWEST NEAR A BVO/OKC LINE WITH TEMPERATURES DROPPING INTO THE LOWER 40S/GUSTY NORTHWEST WINDS. SURFACE LIFTED INDICES IN THE -2 TO -5 RANGE COUPLED WITH STRONG 0-1KM SHEAR AROUND 40 KNOTS WILL SUPPORT A SEVERE THREAT THROUGH EARLY TO MID AFTERNOON. ISOLATED TORNADO THREAT WILL ALSO REMAIN ACROSS NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA. MAIN CONVECTIVE LINE SHOULD BEGIN TO SHIFT EAST OF THE REGION BY MID AFTERNOON WITH THE SEVERE THREAT ENDING. FORECAST UPDATED GIVEN LATEST TRENDS...NO OTHER IMMEDIATE CHANGES REQUIRED AT THIS TIME. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 AVIATION...12
Hazardous weather outlook, Nov 11, 9:45 AM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
945 AM CST SUN NOV 11 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
945 AM CST SUN NOV 11 2012
...SEVERE STORMS POSSIBLE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A LINE OF THUNDERSTORMS WILL PUSH THROUGH NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA BY MID AFTERNOON. SOME OF THESE STORMS
COULD BE SEVERE WITH DAMAGING STRAIGHT-LINE WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL. IN ADDITION...STRONG LOW LEVEL WIND
SHEAR ALONG THE LINE WILL LEAD TO A LIMITED TORNADO THREAT WITHIN
THUNDERSTORM LINE SEGMENTS EARLY THIS AFTERNOON. THE MAIN
THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE AREA BY MID AFTERNOON
WITH THE SEVERE THREAT ENDING.
STRONG AND GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF A COLD
FRONT THIS MORNING...WITH A ABRUPT SHIFT TO THE NORTH AND SHARPLY
FALLING TEMPERATURES WITH THE FRONTAL PASSAGE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT MONDAY WITH TRANQUIL
WEATHER FOR MUCH OF THE WEEK. THE NEXT SYSTEM IS EXPECTED TO
APPROACH THE AREA NEXT WEEKEND WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS BY SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Nov 11, 9:02 AM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CST SUN NOV 11 2012
ARZ001-010-OKZ063-068>072-111600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MUSKOGEE
OK-SEQUOYAH OK-WASHINGTON AR-
902 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 902 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COLCORD TO 10 MILES SOUTHWEST OF
GREENLEAF STATE PARK...MOVING EAST AT 25 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHWESTERN WASHINGTON...
CHEROKEE...SOUTHEASTERN DELAWARE...NORTHEASTERN MCINTOSH...
NORTHEASTERN MUSKOGEE...NORTHWESTERN SEQUOYAH AND ADAIR COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 1000 AM CST.
THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9479 3549 9543 3644 9467 3651 9440
3650 9407
TIME...MOT...LOC 1502Z 261DEG 22KT 3629 9471 3554 9528Special weather statement, Nov 11, 10:03 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 AM CST SUN NOV 11 2012
ARZ001-002-010-011-019-OKZ068-069-072-074-076-111700-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LE
FLORE OK-MADISON AR-SEQUOYAH OK-WASHINGTON AR-
1003 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN BENTON...WESTERN CARROLL...NORTHWESTERN CRAWFORD...
NORTHWESTERN MADISON AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL AND NORTHERN LE FLORE
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 1003 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROCKY COMFORT TO BUNCH TO STIGLER...MOVING EAST AT 25
MPH.
A LARGE PORTION OF SOUTHEASTERN BENTON...WESTERN CARROLL...
NORTHWESTERN CRAWFORD...NORTHWESTERN MADISON...WASHINGTON...
SOUTHEASTERN CHEROKEE...NORTHERN HASKELL...NORTHERN LE FLORE...
SEQUOYAH AND SOUTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1100 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3636 9374 3577 9423 3531 9465 3519 9528
3568 9484 3630 9433
TIME...MOT...LOC 1603Z 261DEG 23KT 3624 9429 3570 9473
3528 9511Special weather statement, Nov 11, 10:26 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CST SUN NOV 11 2012
OKZ049-073>076-111700-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
1026 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...NORTHWESTERN LE FLORE...SOUTHEASTERN
PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 1026 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF WHITEFIELD TO 7 MILES NORTHWEST
OF DUNBAR...MOVING EAST AT 20 MPH.
A LARGE PORTION OF SOUTHERN HASKELL...NORTHWESTERN LE FLORE...
SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 1100 AM CST.
THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3449 9579 3451 9577 3451 9568 3459 9568
3459 9572 3526 9525 3531 9467 3529 9466
3530 9462 3445 9522 3444 9579
TIME...MOT...LOC 1626Z 270DEG 16KT 3519 9519 3452 9565Special weather statement, Nov 11, 10:57 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 AM CST SUN NOV 11 2012
ARZ001-002-010-011-019-020-OKZ069-072-111800-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-SEQUOYAH OK-WASHINGTON AR-
1057 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 1056 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF WAR EAGLE TO 6 MILES SOUTHWEST OF
MULDROW...MOVING EAST AT 30 MPH.
A LARGE PORTION OF CRAWFORD...FRANKLIN...MADISON...CARROLL...
WASHINGTON...BENTON AND SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH NOON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3547 9394 3543 9437 3545 9441 3542 9442
3538 9482 3642 9402 3644 9329 3634 9329
TIME...MOT...LOC 1656Z 255DEG 27KT 3622 9395 3536 9464Special weather statement, Nov 11, 11:03 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CST SUN NOV 11 2012
ARZ019-029-OKZ049-072-074>076-111800-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-SEBASTIAN
AR-SEQUOYAH OK-
1103 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
EASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 1102 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF GANS TO CLAYTON LAKE STATE
PARK...MOVING NORTHEAST AT 35 MPH. THE INDIVIDUAL STORMS WITHIN THE
LINE WERE MOVING NORTHEAST AT 60 MPH.
A LARGE PORTION OF LE FLORE AND SEBASTIAN COUNTIES AS WELL AS
SOUTHERN CRAWFORD...SOUTHERN SEQUOYAH...EASTERN HASKELL...EASTERN
LATIMER...AND NORTHEASTERN PUSHMATAHA COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH NOON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3445 9545 3539 9480 3545 9407 3495 9430
3492 9444 3460 9445 3452 9448 3450 9504
3448 9504
TIME...MOT...LOC 1702Z 247DEG 31KT 3537 9464 3457 9527Special weather statement, Nov 11, 12:02 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CST SUN NOV 11 2012
ARZ001-002-010-011-019-020-029-111900-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
1202 PM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...EASTERN CRAWFORD...MADISON AND
EASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1201 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF DELANEY TO 2 MILES SOUTH OF
BLOOMER...MOVING NORTHEAST AT 55 MPH.
A LARGE PORTION OF CARROLL...MADISON...FRANKLIN AND SEBASTIAN
COUNTIES AS WELL AS EASTERN CRAWFORD...AND EASTERN WASHINGTON
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1 PM.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3608 9344 3597 9345
3587 9352 3577 9351 3576 9369 3538 9370
3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3523 9402 3520 9403 3515 9427
3625 9399 3650 9329
TIME...MOT...LOC 1801Z 230DEG 50KT 3584 9389 3528 9410The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 4:26 AM CST | Special Weather Statement | TSA | Osage, Washington | 49 min |
| Nov 11, 5:24 AM CST | Special Weather Statement | TSA | Craig, Nowata, Washington | 51 min |
| Nov 11, 5:51 AM CST | Special Weather Statement | TSA | Tulsa | 39 min |
| Nov 11, 6:28 AM CST | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 47 min |
| Nov 11, 6:37 AM CST | Special Weather Statement | TSA | Tulsa | 38 min |
| Nov 11, 7:07 AM CST | Special Weather Statement | TSA | Mayes, Wagoner | 53 min |
| Nov 11, 7:09 AM CST | Special Weather Statement | TSA | Ottawa | 66 min |
| Nov 11, 9:02 AM CST | Special Weather Statement | TSA | Adair, Cherokee | 58 min |
| Nov 11, 10:03 AM CST | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 57 min |
| Nov 11, 10:26 AM CST | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Nov 11, 11:03 AM CST | Special Weather Statement | TSA | LeFlore | 57 min |
| Nov 11, 1:02 PM CST | Special Weather Statement | TSA | LeFlore | 43 min |
| Nov 11, 2:28 PM CST | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 13 hr |
| Nov 11, 5:23 PM CST | Freeze Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 17 hr |
| Nov 11, 10:57 AM CST | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 63 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.